MathSciNet Relay Station
MathSciNet bibliographic data
MR2231337 (2007m:60150) 60G99 (60G15)
Peres, Yuval; Virág, Bálint Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process. Acta Math. 194 (2005), no. 1, 1–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement